RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 5, Pages 1172–1182 (Mi zvmmf5867)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotic behavior of sums with rapidly oscillating terms

V. A. Karatygin, V. A. Rozov

Leningrad

Full text: PDF file (864 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:5, 68–79

Bibliographic databases:

UDC: 518:517
MSC: 41A30
Received: 08.07.1975
Revised: 20.01.1977

Citation: V. A. Karatygin, V. A. Rozov, “Asymptotic behavior of sums with rapidly oscillating terms”, Zh. Vychisl. Mat. Mat. Fiz., 17:5 (1977), 1172–1182; U.S.S.R. Comput. Math. Math. Phys., 17:5 (1977), 68–79

Citation in format AMSBIB
\Bibitem{KarRoz77}
\by V.~A.~Karatygin, V.~A.~Rozov
\paper Asymptotic behavior of sums with rapidly oscillating terms
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 5
\pages 1172--1182
\mathnet{http://mi.mathnet.ru/zvmmf5867}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0510799}
\zmath{https://zbmath.org/?q=an:0379.41010}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 5
\pages 68--79
\crossref{https://doi.org/10.1016/0041-5553(77)90009-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5867
  • http://mi.mathnet.ru/eng/zvmmf/v17/i5/p1172

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Darinskii Yurii, Zolotov Oleg, Pustylnikov Leonid, “Asimptoticheskii podkhod k upravleniyu”, Komponenty i tekhnologii, 7:120 (2011), 160–161  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:92
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020